# SDR DALA2021080604502

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 65,064 hours, 24,158 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1899693) DURING INSPECTION FOUND LEFT MLG FWD TRUNNION FITTING (ON AIRCRAFT) I/B LOWER BUSHING HAS PITTING AT THROUGH BORE AND ON I/B FACE. CORROSION REPAIRED PER B737 SRM 57-20-90.
